# SDR DALA1132510965

- Difficulty date: May 5, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 55,956 hours, 41,667 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 591214185
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SKATE ANGLE CRACKED AT FS 1474 LT.  REPAIRED PER ERA 492522-14 REV O.
